# SDR SWIA200616520

- Difficulty date: March 27, 2006
- Submitted: April 10, 2006
- Operation: Air carrier
- Aircraft: N701SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10133
- Aircraft time: 5,615 hours, 3,605 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Bpsu
- Part number: 5913000
- Part serial: A0377
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 5,550 hours, 3,554 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

AFTER INITIAL POWER UP IN DEN AT GATE, GOT FLAPS FAIL  CAUTION MESSAGE.  COMPLIED WITH SERVICE BULLETIN 670BA-27-025 FOR FLAP WIRE HARNESS CONNECTOR REPLACEMENT.  SERVICE BULLETIN 670BA-27-025, REVISION C, FLIGHT CONTROLS, FLAP SYSTEM, CHANGE THE ELECTRICAL CONNECTORS AND BACKSHELLS OF THE FLAP BPSU HARNESSES PART -A-, INCORPORATED.  REPLACED LEFT FLAP BPSU PER AMM 27-52-03.  MECHANICALLY AND ELECTRICALLY RIGGED BOTH FLAPS IAW AMM 27-52-00.  OPERATIONAL CHECK GOOD.
